# SDR UPS99228558

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 4 K-FLAP AND BULLNOSE ARE CORRODED AT INBD LOWER BONDING JUMPER ATTACHMENT POINTS.  REPLACED K-FLAP PER MM 27-81-01 AND ADJUST/TEST PER 727 MM 27-81-00.
